How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Ravoof Your Own Question
Dr. Ravoof
Dr. Ravoof, Doctor
Category: Medical
Satisfied Customers: 5281
Experience:  Experienced Physician in the field of Medicine and Surgery.
17799485
Type Your Medical Question Here...
Dr. Ravoof is online now

I think I may have accidentally taken 100mg of sertraline but

Customer Question

I think I may have accidentally taken 100mg of sertraline but it may as much as 200mg. I thought I was taking paracetamol. I take sertraline occasionally on prescription around the time of my period but this was only the second dose this month. Am I in any danger from an overdose? I am feeling a little sick and flushed but I may just be having a panic attack. I took the tablets approximately 90 minutes ago.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Ravoof replied 1 year ago.
Dear customer, Thanks for your question. Basically since you are already used to taking this medication occasionally, and since it might be 200 mg you have taken now, I don't think you have anything to be worried about. This is not over dosage and this dosage is used normally in patients not responding to lower dosage. Even in premenstrual dysphoric disorder a dosage of 150 mg may be prescribed by your doctor. Hence you are not in danger of an overdosage. But if you have continued feeling of sickness for another few hours despite the reassurance then please consult your doctor. Take care.
Expert:  Dr. Ravoof replied 1 year ago.
Dear customer,
Please rate the answer with a five star positive rating.
Thanks.